Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is long term diet modification advisable after cauterization to treat H-pylori infection?

Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 1940 Questions

default
Posted on Fri, 4 May 2018 in Digestion and Bowels
Question: if I had endoscopy and cauterization of lesions in the stomach supposedly caused by H Pylori followed up by the 3 or 4 prescriptions for a couple of weeks following the procedure approx. 6 mo ago, how long do I need to be careful of what I eat and drink, such as wine, tea, acidy or spicy foods? I still have burping and when my stomach is empty it burns. is the baby aspirin for heart something I should discontinue? Dr. said he was sure it was H pylori even though biopsy indicated none found. perhaps I should be checked again. he said I would need an endoscopy a year from the first one to check if cured.

doctor
Answered by Dr. Ramesh Kumar 1 hour later
Brief Answer:
Long term diet modification.

Detailed Answer:
Hello my dear patient,
Thanks for asking query on this forum.
You are most likely a case of gastritis with acid peptic disorder.H.Pylori is one among many causes of gastritis.Cauterization was done for peptic ulcers however to be symptoms free you have to follow a strict life style change for years along with proper medications.
Gastritis as such can’t be cured but can be fully controlled.By this i don’t mean that you can’t eat spicy or drink wine.Try to eat clean diet 6 days a week you can have spicy diet wine etc in one meal.Just take antacids like pantoprazole before that meal.Satisfying taste buds is very essential for us to remain sane.
As explained earlier H.pylori was a cause of gastritis but to control symptoms you have to follow strict diet.

Suggestions-
Take a Pantoprazole 40 mg once daily in morning.Its over the counter and is very effective in long term control of gastritis.
Repeat a extra dose on your cheat days.
Biopsy was done to rule out cancer my dear.It has nothing to do with H.pylori.

Endoscopy as a protocol should be done every year to check progression of disease.

Hope i was helpful.
Feel free to follow up.
Regards!


Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Procedures
Medical Topics

Recent questions on  Aspirin

doctor1 MD

Hi, I ask myself if my muscle pains chronic are coming from CRESTOR and if so, what replacement can be suggest to remedy to that fact? I am diabete type2(janumet 1000mg and gliperimide (half little pill) and have some high pressure(olmetec 40mg) and so, I m takingevery day a 81 mg ASPIRIN Thanks a lot for the answer.

doctor1 MD

Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...